Linearization of formally biholomorphic mappings and iteration problems (Short Communication).
Aequationes mathematicae, Tome 19 (1979), pp. 308-309
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1979__19_136836,
author = {L. Reich and J. Schwaiger},
title = {Linearization of formally biholomorphic mappings and iteration problems {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {308--309},
year = {1979},
volume = {19},
url = {http://geodesic.mathdoc.fr/item/AM2_1979__19_136836/}
}
L. Reich; J. Schwaiger. Linearization of formally biholomorphic mappings and iteration problems (Short Communication).. Aequationes mathematicae, Tome 19 (1979), pp. 308-309. http://geodesic.mathdoc.fr/item/AM2_1979__19_136836/